Stability and square integrability of solutions of nonlinear fourth order differential equations

Journal Title: Bulletin of Computational Applied Mathematics (Bull CompAMa) - Year 2016, Vol 4, Issue 1

Abstract

The aim of the present paper is to establish a new result, which guarantees the asymptotic stability of zero solution and square integrability of solutions and their derivatives to nonlinear differential equations of fourth order.

Authors and Affiliations

Moussadek Remili, Mebrouk Rahmane

Keywords

Related Articles

Uniform Stability and Boundedness of a Kind of Third Order Delay Differential Equations

By constructing a Lyapunov functional, we obtain some sufficient conditions which guarantee the stability and boundedness of solutions for some nonlinear differential equations of third order with delay. Our results impr...

Two extensions of the Dai-Liao method with sufficient descent property based on a penalization scheme

To achieve the good features of the linear conjugate gradient algorithm in a recent extension of the Dai-Liao method, two adaptive choices for parameter of the extended method are proposed based on a penalization approac...

Fundamentals of soft category theory

The soft category theory offers a way to study soft theories developed so far more generally. The main purpose of this paper is to introduce the basic algebraic operations in soft categories, and for that we introduce so...

Fitting of parameters for a temperature control model by means of continuous derivative-free optimization: a case study in a broiler house

Intensive broiler production requires of accurate control systems aimed to maintain ideal conditions inside the facilities. The achievement of an appropriate environment guarantees good performance and sustainability of...

Total dominator chromatic number of some operations on a graph

Let <i>G</i> be a simple graph. A total dominator coloring of <i>G</i> is a proper coloring of the vertices of <i>G</i> in which each vertex of the graph is adjacent to every vertex of some color class. The total dominat...

Download PDF file
  • EP ID EP240463
  • DOI -
  • Views 106
  • Downloads 0

How To Cite

Moussadek Remili, Mebrouk Rahmane (2016). Stability and square integrability of solutions of nonlinear fourth order differential equations. Bulletin of Computational Applied Mathematics (Bull CompAMa), 4(1), 21-37. https://europub.co.uk/articles/-A-240463